# SDR SWIA200515570

- Difficulty date: September 18, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 25,757 hours, 22,021 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASKS DROPPED (UNCOMMANDED).  RESTOWED ALL O2 MASKS.  NO DEFECTS NOTED OF PAX O2 SYSTEM.  OPERATIONAL CHECK SYSTEM PER CRJ MM 35-20-00.
